# SDR CALA2024121601528

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 79,036 hours, 34,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK.   FOUND FWD BATTERY PACK 10WL, FAILED RED LIGHT. REPLACED EPSU BATTERY PACK, IAW 33-51-38-400-002-A0, OPS TEST GOOD.
